Selamat, Mat Salim
(2009)
New iterative method for solving nonlinear evolution equations.
Other.
Universiti Teknologi MARA.
Abstract
This paper discusses the implementation o fa new iterative method for solving some nonlinear evolution equations. The results obtained are compared with those obtained by other iterative methods such as homotopy perturbation and variational iteration methods.
Metadata
| Item Type: | Monograph (Other) |
|---|---|
| Creators: | Creators Email / ID Num. Selamat, Mat Salim matsalimselamat@pahang.uitm.edu.my |
| Subjects: | Q Science > QA Mathematics > Equations Q Science > QA Mathematics > Analysis > Nonlinear theories |
| Divisions: | Universiti Teknologi MARA, Pahang > Jengka Campus |
| Journal or Publication Title: | Monograph Series of UiTM Pahang COMPASS Compilation of Pahang Scholars’ Synergy |
| ISSN: | 1985 - 9937 |
| Volume: | 1 |
| Number: | 1 |
| Page Range: | pp. 18-22 |
| Keywords: | Iterative method, Nonlinear evolution equation |
| Date: | 2009 |
| URI: | https://ir.uitm.edu.my/id/eprint/121703 |
